Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 46, Issue 4 - Dec 2006
Volume 46, Issue 3 - Sep 2006
Volume 46, Issue 2 - Jun 2006
Volume 46, Issue 1 - Mar 2006
Selecting the target year
On Finite Integrals Involving Jacobi Polynomials and the
Sharma, Rajendra P. ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 307~313
In this paper, we first establish an interesting new finite integral whose integrand involves the product of a general class of polynomials introduced by Srivastava  and the generalized H-function (, ) having general argument. Next, we present five special cases of our main integral which are also quite general in nature and of interest by themselves. The first three integrals involve the product of
-function with Jacobi polynomial, the product of two Jacobi polynomials and the product of two general binomial factors respectively. The fourth integral involves product of Jacobi polynomial and well known Fox's H-function and the last integral involves product of a Jacobi polynomial and 'g' function connected with a certain class of Feynman integral which may have practical applications.
Boundedness for Multilinear Littlewood-Paley Operators on Certain Hardy Spaces
Liu, Lanzhe ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 315~328
In this paper, the Boundedness for the multilinear Littlewood-Paley operator on certain Hardy and Herz-Hardy spaces are obtained.
Discrete Group Method for Nonlinear Heat Equation
Darania, Parviz ; Ebadian, Ali ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 329~336
In the category of the group theoretic methods using invertible discrete group transformation, we give a useful relation between Emden-Fowler equations and nonlinear heat equation. In this paper, by means of appropriate transformations of discrete group analysis, the nonlinear hate equation transformed into the class of the Emden-Fowler equations. This approach shows that, under the group action, the solution of reference equation can be transformed into the solution of the transformed equation.
The Uniform Convergence of a Sequence ofWeighted Bounded Exponentially Convex Functions on Foundation Semigroups
Ali, Hoda A. ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 337~343
In the present paper we shall prove that on a foundation *-semigroup S with an identity and with a locally bounded Borel measurable weight function
, the pointwise convergence and the uniform convergence of a sequence of
-bounded exponentially convex functions on S which are also continuous at the identity are equivalent.
Sensitivity Analysis for Generalized Nonlinear Implicit Quasi-variational Inclusions
Jeong, Jae Ug ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 345~356
In this paper, by using the concept of the resolvent operator, we study the behavior and sensitivity analysis of the solution set for a new class of parametric generalized nonlinear implicit quasi-variational inclusion problem in
spaces. The results presented in this paper are new and generalize many known results in this field.
A Note on Regular Ternary Semirings
Dutta, Tapan Kumar ; Kar, Sukhendu ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 357~365
This paper is a sequel of our previous paper . In this paper, we introduce the notions of regular ideal and partial ideal (
-ideal) in a ternary semiring and using these two notions we characterize regular ternary semiring.
Symmetry Properties of 3-dimensional D'Atri Spaces
Belkhelfa, Mohamed ; Deszcz, Ryszard ; Verstraelen, Leopold ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 367~376
We investigate semi-symmetry and pseudo-symmetry of some 3-dimensional Riemannian manifolds: the D'Atri spaces, the Thurston geometries as well as the
-Einstein manifolds. We prove that all these manifolds are pseudo-symmetric and that many of them are not semi-symmetric.
Boundedness for Singular Integral Operators with L(log
Kernels on Product Spaces
Al-Qassem, Hussain ; Ali, Mohammed ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 377~387
In this paper, we study the
mapping properties of singular integral operators related to homogeneous mappings on product spaces with kernels which belong to
. Our results extend as well as improve some known results on singular integrals.
Best Approximation Result in Locally Convex Space
Nashine, Hemant Kumar ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 389~397
A fixed point theorem of Singh and Singh  is generalized to locally convex spaces and the new result is applied to extend a result on invariant approximation of Jungck and Sessa .
The Action of the Handlebody Group on the First Homology Group of the Surface
Hirose, Susumu ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 399~408
The action of mapping class groups of a handlebody on the first homology group is investigated. A homological analogy of mapping class groups of a handlebody is defined and its system of generators is given.
Smarandache Fresh and Clean Ideals of Smarandache BCI-algebras
Jun, Young Bae ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 409~416
The notion of Smarandache fresh and clean ideals is introduced, examples are given, and related properties are investigated. Relations between Q-Smarandache fresh ideals and Q-Smarandache clean ideals are given. Extension properties for Q-Smarandache fresh ideals and Q-Smarandache clean ideals are established.
Conformally Flat Quasi-Einstein Spaces
Chand De, Uday ; Sengupta, Joydeep ; Saha, Diptiman ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 417~423
The object of the present paper is to study a conformally flat quasi-Einstein space and its hypersurface.
On an Extension of Hardy-Hilbert's Inequality
Yang, Bicheng ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 425~431
In this paper, by introducing three parameters A, B and
, and estimating the weight coefficient, we give a new extension of Hardy-Hilbert's inequality with a best constant factor, involving the Beta function. As applications, we consider its equivalent inequality.
Remarks on "Representable Difference Algebras"
Ahn, Sun Shin ; Lee, Kyoung Ja ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 433~436
In this note we show that a representable difference algebra is equivalent to a commutative BCK-algebra.
Uniqueness of Meromorphic Functions and a Question of Gross
Yi, Hong-Xun ; Lin, Wei-Chuan ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 437~444
In this paper, we deal with the uniqueness of meromorphic functions concerning one question of Gross (see [5, Question 6]), and obtain some results that are improvements of that of former authors. Moreover, the example shows that the result is sharp.
Path-connected Group Extensions
Edler, Laurie A. ; Schneider, Victor P. ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 445~448
Let N be a normal subgroup of a path-connected topological group (G,
). In this paper, the authors consider the existence of path-connectedness in refined topologies in order to address the property of maximal path-connectedness in topological groups. In particular, refinements on
and refinements on the quotient topology on G/N are studied. The preservation of path-connectedness in extending topologies and translation topologies is also considered.
Finite Type Invariants and Virtual Twist Moves of Virtual Knots
Jeong, Myeong-Ju ;
Kyungpook mathematical journal, volume 46, issue 3, 2006, Pages 449~461
Generalizing twist moves of classical knots, we introduce
-moves of virtual knots for an
) of nonzero integers. In , M. Goussarov, M. Polyak and O. Viro introduced finite type invariants of virtual knots and Gauss diagram formulae giving combinatorial presentations of finite type invariants. By using the Gauss diagram formulae for the finite type invariants of degree 2, we give a necessary condition for a virtual long knot K to be transformed to a virtual long knot K' by a finite sequence of
-moves for an
) of nonzero integers with the same sign.